[:en]week 7[:]

[:en]This week I have been working on the Data structure part of the design specification document, I did not get to do much for the meeting on Friday,  since I did not fully understand the task, I asked the group, but I was still confused.

  • Wednesday 10.03
    • 1 hour: contributed to a meeting after the tutorial
  • Thursday 11.03
    • 1 hour: worked on the design spec.
  • Friday12.03
    • 2 hours: contributes to the review meeting, for the work done since Wednesday.
  • Saturday 13.03
  • Sunday 14.03
    • 2 hours working on the design specs
  • Monday 15.03
    • 1 hour reviewing the code, in a group meeting
    • 30 minutes meeting to do the review, but it got pushed to Tuesday
    • 2 hours working on randomizer idea for the code and I worked on ideas to make the code more Java-like
  • Tuesday 16.03
    • 1 hour reviewing the design specs.

[:]

Leave a Reply

Your email address will not be published.